教师队伍

余讯

2019-06-03 00:23

余讯

  • 职称:

  • 副教授

  • 院系:

  • 应用数学中心

  • 电子邮箱:

  • xunyu@tju.edu.cn

  • 办公地点:

  • 卫津路校区25教B1217

undefined

研究方向

代数几何

教育背景

2002.09 - 2006.06     浙江大学     学士
2006.06 - 2013.05     俄亥俄州立大学     博士

工作经历

2013.10 - 2014.07     德国波恩马克斯普朗克数学研究所     博士后
2014.08 - 2016.06     韩国浦项科技大学     博士后
2016.07 -  今     天津大学     副教授 

教学工作

科研工作

文章著作 列表附后

主要荣誉

学术兼职

其它

发表论文

  •    

    1.On Castelnuovo theory and non-existence of smooth isolated curves in quintic threefolds, Osaka Journal of Mathematics 53 (2016), no. 4, 911–918.

  •    

    2.(with H. Esnault and K. Oguiso) Automorphisms of elliptic K3 surfaces and Salem numbers of maximal degree, Algebraic Geometry 3 (2016), no. 4, 496–507.

  •    

    3.(with K. Oguiso) Automorphism groups of smooth quintic threefolds, to appear in Asian Journal of Mathematics

  •    

    4.McKay correspondence and new Calabi-Yau threefolds, to appear in International Mathematics Research Notices.

  •    

    5.Elliptic fibrations on K3 surfaces and Salem numbers of maximal degree, to appear in Journal of the Mathematical Society of Japan.


Contact us

Add:Building 32, The School of Mathematics, Tianjin University Beiyangyuan Campus,

        No. 135, Ya Guan Road, Jinnan District, Tianjin, PRC 

Tel:022-27402850   Mail:math@tju.edu.cn